Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 569719, 14 pages
http://dx.doi.org/10.1155/2014/569719
Research Article

An Efficient Family of Optimal Eighth-Order Iterative Methods for Solving Nonlinear Equations and Its Dynamics

Department of Mathematics, Maulana Azad National Institute of Technology, Bhopal, Madhya Pradesh 462051, India

Received 2 May 2014; Revised 7 August 2014; Accepted 28 August 2014; Published 15 September 2014

Academic Editor: Herbert Homeier

Copyright © 2014 Anuradha Singh and J. P. Jaiswal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anuradha Singh and J. P. Jaiswal, “An Efficient Family of Optimal Eighth-Order Iterative Methods for Solving Nonlinear Equations and Its Dynamics,” Journal of Mathematics, vol. 2014, Article ID 569719, 14 pages, 2014. https://doi.org/10.1155/2014/569719.